advertisement
Question
Posted by: Lee | 2012/08/02

Xanor

Goeiedag Dokter,

Ek neem al vir ongeveer 2 jaar 0.5mg Xanor (ek breek die pil in die helfte, dus 0.25mg|) elke aand. My agtergrond is dit:

Ek (36jr vroulik) het na 17 jaar uiteindelik opgehou rook na vele probeerslae. Dit is nou al 3 weke. Sedert ek opgehou het, is dit asof ek nie kan asem kry behoorlik nie, ek is VERSKRIKLIK moeg heeltyd al slaap ek goed. My spiere voel ook swak en soms voel ek duiselig, deurmekaar (ek is ook baie meer befoeterd en my geduld is min)... Ek drink liters water en eet baie gesond.

Ek weet baie van my simptome kan verband hou met die ophou rook, maar my simptome is heeltyd, nie net soms nie - ek is baie bekommerd - ek ken my liggaam. Ek het ook 3 weke terug nierinfeksie gehad |(het vir 2weke lank alprim antibiotika gedrink). Hulle het ook bors xstrale geneem, alles was normaal.

My vraag is dit - kan my simptome verband hou met die lantermyn gebruik van xanor? Wat moet ek doen?



Baie dankie...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

A doctor should porbably never keep someone on a drug like Xanor or its relatives, for 2 years. Whatever the opriginal diagnosis ( if it was properly made in the first place ) treatment with CBT counselling and the meds usually used to treat depression and anxiety, is usually effective ; the benzo family, of which Xanor is one, are simply sedative tranquillizers, and have a significant risk of producing dependency, so that it can be very difficult to come off them.
If you've been on the xanax for so long ( WHY ? ) its surely not that drug, though, that is making you feel so tired, as it can when one starts on it.
SOme antipiotics, like Trimethoprim ( of which Alprim is a generic version ) can cause a range of side-effects including tiredness, and your doctor should both assess your general physiccal health AND whether this drug could have caused some of these symptoms ( compare when you took the drug with when you felt the side-effects ).
It is wise also to consider CAREFUL and expertly planned slow withdrawal of the Xanor ( which a psychiatrist may be able to do more expertly than a GP ) - if you stop it too abruptly, it can cause another whole group of side-effects, you don't need !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ria Visagie | 2012/09/11

goeie dag

ek drink xanor 0,25mg elke dag en voel dit werk vir my ek is 56jaar oud en beleef angstigheid en depressie

en het ook geweldig gewig opgetel as gevolg van my dat daar al 3keer aan my skildklier geopereer was dus sit ek met geen skildklier meer oor nie ek is op eltroxin 0,1mg daagliks

en gebruik ook estradot 25umg plakkers 1 tot 2 maal pw.
ek het ook ''n totale historektomie gehad

kan die xanor my gewig laat optel
ek sukkel ook met bloedsuiker wat erg kan daal
dus weet ek nie of ek insulien weerstandig is nie

kan ek asb advies kry in verband met die probleem

baie dankie

ria visagie
0795223127


Reply to Ria Visagie
Posted by: cybershrink | 2012/08/03

A doctor should porbably never keep someone on a drug like Xanor or its relatives, for 2 years. Whatever the opriginal diagnosis ( if it was properly made in the first place ) treatment with CBT counselling and the meds usually used to treat depression and anxiety, is usually effective ; the benzo family, of which Xanor is one, are simply sedative tranquillizers, and have a significant risk of producing dependency, so that it can be very difficult to come off them.
If you've been on the xanax for so long ( WHY ? ) its surely not that drug, though, that is making you feel so tired, as it can when one starts on it.
SOme antipiotics, like Trimethoprim ( of which Alprim is a generic version ) can cause a range of side-effects including tiredness, and your doctor should both assess your general physiccal health AND whether this drug could have caused some of these symptoms ( compare when you took the drug with when you felt the side-effects ).
It is wise also to consider CAREFUL and expertly planned slow withdrawal of the Xanor ( which a psychiatrist may be able to do more expertly than a GP ) - if you stop it too abruptly, it can cause another whole group of side-effects, you don't need !

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement